Title: Effective methods on determining the periodicity and form of solutions of some systems of non-linear difference equations

Authors: Julius Fergy T. Rabago

Addresses: Department of Mathematics and Computer Science, College of Science, University of the Philippines Baguio, Governor Pack Road, Baguio City, 2600 Benguet, Philippines

Abstract: Various systems of non-linear difference equations, of different forms, were studied in the last two decades or so. In this existing work, two earlier published papers, due, respectively, to Bayram and Das. and Elsayed, are revisited. The results exhibited in these previous investigations are re-examined through a new approach, more theoretical and explanative compared to the ones offered in these aforementioned works. Furthermore, the qualitative behaviour of solutions of a system of non-linear difference equations of higher order is investigated through analytical methods. The system, which is considered here, generalises those that are first presented in a paper of Elsayed but are treated differently from this pre-existing work. The results delivered here are important, not only for the reason that they provide theoretical explanations on several earlier results but also because the system being studied can be used to model real-life phenomena exhibiting periodic behaviours.

Keywords: difference equations; periodicity of solutions; system of equations.

DOI: 10.1504/IJDSDE.2017.10006752

International Journal of Dynamical Systems and Differential Equations, 2017 Vol.7 No.2, pp.112 - 135

Received: 06 May 2016
Accepted: 09 Sep 2016

Published online: 01 Aug 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article